# SDR IXXA20231020074

- Difficulty date: October 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 126,606 hours, 22,916 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Gear Lever Modu, Boeing
- Component part number: 257T110320
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FINAL APPROACH AURAL WARNING "TO LOW GEAR" WITH GEAR HANDLE DOWN AND THREE GREEN LIGHTS. KILN AIR TRAFFIC CONTROL TOWER CONFIRMED THE GEAR WAS EXTENDED. CREW CONFERENCED MAINTENANCE OPERATIONS CONTROL, CPO AND MADE THE DECISION TO SHOOT THE APPROACH AND LAND INTO KILN. AN EMERGENCY DESCENT WAS DECLARED AND AIR RESCUE AND FIRE FIGHTING SUPPORT (ARFF) REQUESTED. LANDING WAS WITHOUT INCIDENT AND NO PRECAUTIONARY ARFF NTERVENTIONS. ON ARRIVAL, AIRCRAFT WAS GROUNDED FOR MAINTENANCE. UPON INSPECTION, LINE MAINTENANCE ISOLATED FAULT TO  S4 MICROSWITCH IN THE LANDING GEAR LEVER MODULE INTERMITTENTLY STICKING IN THE GEAR UP POSITION WITH GEAR LEVER DOWN.  IAW B767 AMM 32-31-01 AND WDM 32-61-14, REMOVED AND REPLACED GEAR LEVER MODULE ASSEMBLY. SYSTEM OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED. AIRCRAFT RELEASED TO SERVICE.
